It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • anyone with increased facial hair on women on accutane?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 09-30-2003, 01:13 PM   #1
    loly
    Junior Member
     
    loly's Avatar
     
    Join Date: Sep 2003
    Posts: 21
    loly HB User
    Post anyone with increased facial hair on women on accutane?

    Has any female had an increase in facial hair after being on accutane? Especially on the sides of her face.

     
    Sponsors Lightbulb
       
    Old 09-30-2003, 01:19 PM   #2
    Saints85
    Senior Member
     
    Saints85's Avatar
     
    Join Date: May 2002
    Location: Amherst, OH, USA
    Posts: 134
    Saints85 HB User
    Post

    I have not noticed anything. I have only been on Accutane for 16 days. How long have you been on it and how much hair are we talking about??

    I heard the opposite, that you hair might fall out.

    ~~Kim

     
    Old 10-01-2003, 10:13 AM   #3
    loly
    Junior Member
     
    loly's Avatar
     
    Join Date: Sep 2003
    Posts: 21
    loly HB User
    Post

    Some hair growth on the sides of the face, we do not know what has caused it....just wondering if there is some correlation between the accutane and the hair growth. I read one comment from somebody else (backtomyoldself) and he/she had the same and was wondering if it somehow affected the adrenal glands. do not know if the two are relaled or not. The hair is not dark, it is blonde like her head hair.

     
    Old 02-25-2007, 06:46 PM   #4
    MiddledGurl
    Newbie
    (female)
     
    MiddledGurl's Avatar
     
    Join Date: Feb 2007
    Location: Texas
    Posts: 1
    MiddledGurl HB User
    Question Re: anyone with increased facial hair on women on accutane?

    I know this is an old thread, but it's the only thing I have found about Accutane hair growth as opposed to loss... Sometime between my last months on Accutane and the end of treatment I noticed some facial hair growth. I didn't have any facial hair previously and Accutane is the only cause, I believe, that could have messed with my hormones enough to cause hair growth. I too have hair on the sides of my face now, kinda like sideburns, and some on my chin. I don't know for sure if it was caused by Accutane, but it happened around the time I was taking it. I know that hair loss is a possible side effect...but what about hair growth??

     
    Old 12-26-2008, 04:46 PM   #5
    leah242424
    Newbie
    (female)
     
    leah242424's Avatar
     
    Join Date: Dec 2008
    Location: Australia
    Posts: 1
    leah242424 HB User
    Re: anyone with increased facial hair on women on accutane?

    Middledgurl do you still have these facial hair problems nearly 2 years on? I've just finished my course and have increased facial and body hair and want to know if it'll go away!

    Leah

     
    Old 04-29-2009, 05:56 AM   #6
    ls19
    Newbie
    (female)
     
    ls19's Avatar
     
    Join Date: Apr 2009
    Posts: 1
    ls19 HB User
    Re: anyone with increased facial hair on women on accutane?

    YES! I have exactly the same problem. I took accutane on and off for 2 years and towards the end noticed a slight increase in fine blonde hairs on the sides of my face. 2 years on it has gotten thicker and curlyish, it's so awful!! I wax it but I want it to go away for good! I believe it was the accutane that did this and the information I recieved about side effects did include increased hair growth. Has anyone made any headway with this problem?

     
    Old 12-29-2009, 07:36 AM   #7
    worry2010
    Newbie
    (female)
     
    worry2010's Avatar
     
    Join Date: Dec 2009
    Posts: 1
    worry2010 HB User
    Re: anyone with increased facial hair on women on accutane?

    i am on Accutane 1st month and i observed i have hair grow at my face too. Will the hair drop once we completed the course?? or?? really worry later i am becoming moneky instead of human...suck..!!!

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Does anyone here (women) have acne related to facial hair? Problem after Accutane,ro hmj211 Hair Problems 2 05-20-2010 12:32 AM
    Just started taking 50 mg Aldactone (or Spironolactone) for acne/facial hair (read on hmj211 Acne 9 02-26-2010 03:54 AM
    Does anyone here (women) have acne related to facial hair? Problem after Accutane,rop hmj211 Acne 1 01-13-2010 06:23 PM
    Increased facial hair/peach fuzz with Levothyroxine? MomInApril Thyroid Disorders 1 11-01-2009 11:58 PM
    Facial Hair LovelyLove Hair Problems 3 01-18-2008 09:17 AM
    facial hair stress midnightblu22 Beauty & Cosmetics 11 08-01-2007 07:52 PM
    Accutane & Facial Hair? mom23k Acne 6 04-18-2005 07:01 PM
    has anyone had generally permant succes witth accutane? Dom Acne 1 12-16-2003 05:04 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:08 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!